Advanced search
1 file | 110.76 KB Add to list

Affine embeddings of (0, alpha)-geometries

Author
Organization

Downloads

  • AfZA.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 110.76 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Clerck, Frank, Nikias De Feyter, and Joseph Thas. “Affine Embeddings of (0, Alpha)-geometries.” EUROPEAN JOURNAL OF COMBINATORICS 27.1 (2006): 74–78. Print.
APA
De Clerck, Frank, De Feyter, N., & Thas, J. (2006). Affine embeddings of (0, alpha)-geometries. EUROPEAN JOURNAL OF COMBINATORICS, 27(1), 74–78.
Chicago author-date
De Clerck, Frank, Nikias De Feyter, and Joseph Thas. 2006. “Affine Embeddings of (0, Alpha)-geometries.” European Journal of Combinatorics 27 (1): 74–78.
Chicago author-date (all authors)
De Clerck, Frank, Nikias De Feyter, and Joseph Thas. 2006. “Affine Embeddings of (0, Alpha)-geometries.” European Journal of Combinatorics 27 (1): 74–78.
Vancouver
1.
De Clerck F, De Feyter N, Thas J. Affine embeddings of (0, alpha)-geometries. EUROPEAN JOURNAL OF COMBINATORICS. 2006;27(1):74–8.
IEEE
[1]
F. De Clerck, N. De Feyter, and J. Thas, “Affine embeddings of (0, alpha)-geometries,” EUROPEAN JOURNAL OF COMBINATORICS, vol. 27, no. 1, pp. 74–78, 2006.
@article{325624,
  author       = {De Clerck, Frank and De Feyter, Nikias and Thas, Joseph},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {1},
  pages        = {74--78},
  title        = {Affine embeddings of (0, alpha)-geometries},
  url          = {http://dx.doi.org/1854/2672},
  volume       = {27},
  year         = {2006},
}

Altmetric
View in Altmetric
Web of Science
Times cited: